# SDR 95ZZZX4052

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26371
- Make and model: Cessna 402C
- Aircraft serial: 402C0327
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 51410061
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN CAPE HATIAN, HAITI, THE LEFT MLG TORQUE LINK, UPPER SCISSOR PIN SHEARED CAUSING AIRCRAFT TO VEER OFF THE RUNWAY.  INSPECTED IAW CESSNA MM, CHAPTER 5-50-00, PAGES 1 AND 2A, AND PAGE 4, NR 2F.  REMOVED AND REPLACED UPPER SCISSOR ASSEMBLY.
